# SDR RAIA990425

- Difficulty date: April 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N559HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41075
- Engine: Garrtt TPE33114
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Part time: 7,339 hours
- Stage of operation: TX
- Nature of condition: X
- Precautionary procedure: E

## Discrepancy

FLT 7452 - STL - RIGHT ENGINE FLAMED TAXIING BACK INTO GATE.  MAINTENANCE RESET IEC COMPUTER AND PERFORMED GROUND RUN. (M)
